# SDR C2XA06SH015

- Difficulty date: February 3, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 8,888 hours, 7,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAMES 20-23.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 135 SRM 53-00-10, SECTION 2, FIG 201, SHEET 2 AND EMB 135 SRM 53-21-10, SECTION 7, FIG 206.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
